i have run out of mt gabapentin cant get refill for 7 to 10 days am i in any danger being off it i use it for diabetic nerve pain i seem to have some anxiety and sleeplessness problem cant get comfortable
I use gabapentin for nerve pain and I have ran out am I in any danger from withdrawals?
Question posted by marjoriemay on 25 Sep 2016
Last updated on 25 September 2016 by Anonymous
This question has also been asked and answered here: How long does gabapentin withdrawal last?
Hey there, sorry you've run out of meds. These damn laws hurt the people who need medicine the most. If you have been on Gabapentin regularly for at least the last couple of months then you will not doubt feel some withdrawal symptoms going 7-10 days without anything. I can't really tell you how bad it will be as everyone is different but you can expect sporadic pain, anxiety, restlessness, nausea, sweating, etc... The usual yuckness from withdrawals of any drug. Try researching some at home remedies to help ease the symptoms or call your doctor and explain your situation. While he may not be able to give you another prescription right away, he could have some samples to hold you over or at the very least help you with your withdrawal symptoms. Good luck! --J, CPhT
- Gabapentin uses and safety info
- Gabapentin information for Healthcare Professionals (includes dosage details)
- Side effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.